# SDR DALA2024120411442

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Beam
- Condition: Corroded
- Location: Fr 68 At Aft Gal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION FLOOR BEAM +Y512 LOCATED AT FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y512 LOCATED BTW FR67 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0691797)
